# SDR DXTA2021070744810

- Difficulty date: July 6, 2021
- Submitted: July 7, 2021
- Operation: Air carrier
- Aircraft: N604QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0160
- Aircraft time: 2,585 hours, 1,653 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 695710016
- Condition: Sheared
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APPROXIMATELY 10 TO 15 MINUTES AFTER DEPARTURE WE GOT A HYD PRESS LOW- R ANNUNCIATOR. FOLLOWED SHORTLY AFTER BY THE HYD VOLUME LOW ANNUNCIATOR THIS WAS FOLLOWED SHORTLY BY THE HYD PRESS LOW R-L ANNUNCIATOR. WE COMPLIED WITH BOTH CHECKLISTS. WE BLEW THE GEAR DOWN AND UTILIZED THE EMERGENCY BRAKE SYSTEM.  FOUND HYDRAULIC RESERVOIR TO BE AT 10 CU IN AND HYDRAULIC FLUID UNDER RIGHT ENGINE. OPENED RIGHT LOWER ENGINE COWL AND PERFORMED GVI OF HYDRAULIC LINES AND FITTINGS, FINDING PRESSURE LINE ON HYDRAULIC PUMP TO BE SHEARED OFF AT THE AT THE B-NUT.  REMOVED AND REPLACED THE HYD PRESSURE LINE.
